# SDR SWIA201334051

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 27,634 hours, 23,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  FLT#6439 RELAMPED AFT EMERGENCY POD LIGHT AS REQUIRED.  OPERATIONS CHECKED GOOD IAW CRJ 200 AMM 33-51-16.
